# SDR CALA0800215

- Difficulty date: March 12, 2008
- Submitted: March 14, 2008
- Operation: Air carrier
- Aircraft: N27239
- Make and model: Boeing 737824
- Aircraft serial: 28951
- Aircraft time: 27,689 hours, 9,930 cycles
- System (JASC): 2564 · Life Raft
- Part: Life Raft
- Part number: 64356101
- Condition: Discharged
- Location: Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FWD AND AFT LIFE RAFT ASSY'S INOP.  BOTTLES HAVE ZERO PSI.  PLACED RAFTS ON PLACARD A/C OVERWATER RESTRICTED.
